# SDR A6WA201240575

- Difficulty date: May 24, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 20,478 hours, 19,750 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB OUT, RECEIVED RT THRUST REVERSER UNLOCK MESSAGE.  COMPLIED WITH QRH, SELECTED EMERGENCY STOW, RT THRUST REVERSER UNLOCK MESSAGE PERSISTS, WITH THRUST LEVER AT IDLE, FELT SLIGHT VIBRATION IN AIRFRAME, NO ABNORMAL N1 OR N2 VIBRATION INDICATIONS.  VIBRATION FELT ON CLIMB OUT AT 290 KTS AND VIBRATION STILL FELT.  COMPLIED WITH QRH & SHUT DOWN RIGHT ENGINE, ENGINE WAS SHUT DOWN FOR APPROX 40 MINUTES, OIL PRESSURE READ APPROX 1 PSI WHILE ENGINE WAS WINDMILLING.  PERFORMED ENGINE RUN, NOTED NO ABNORMAL VIBRATIONS.  OPS CHECKED GOOD.
